Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: A. Khintchine
Title: Asymptotische Gesetze der Wahrscheinlichkeitsrechnung
Additional book information Berlin, Julius Springer, 1933. 77 pp.


Review Information

Reviewer: H. L. Rietz
Journal: Bull. Amer. Math. Soc. 40 (1934), 518-519
DOI: http://dx.doi.org/10.1090/S0002-9904-1934-05880-4
PII: S 0002-9904(1934)05880-4